# SDR DXTA2025010601788

- Difficulty date: January 1, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N853QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000105
- Aircraft time: 1,259 hours, 761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch Panel
- Part number: 47198003
- Part serial: 47198AA0706
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHEN THE PAX SAFETY LIGHT SWITCH IS PUSHED, NEITHER THE CHIME NOR THE ASSOCIATED EMERGENCY LIGHTING FUNCTIONS. CORRECTIVE ACTION: REPLACED COCKPIT OVERHEAD SWITCH PANEL. OPS CHECK GOOD. IAW CE-700 AMM CHAPTER 33-20-05.
